# SDR SWAA2020120734740

- Difficulty date: November 28, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 42,768 hours, 25,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA FUSELAGE DENTS AT STATION 195.5, 198.5, & 200.5.  1) DENT AT STA 195.5 MEASURES 4' X 2.3' X .080 DEPTH 3.5' CREASE AT FWD EDGE OF FRAME AT STA 196.5.  2) DENT AT STA 198.5 MEASURES 2.4' X 1.5' X .008 DEPTH.  3) DENT AT STA 200.5 MEASURES 3' X 1.8' X .040 DEPTH.  ALL DENTS BELOW STR 24L.  REPAIRED PER EA 20-153-02392.  THIS IS AN INTERIM REPAIR. FOR REPETITIVE INSPECTION ACTION PRIOR TO 50;000 FLIGHT CYCLES CONTACT STRUCTURES ENGINEERING.
